# SDR DALA2017022301506

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 41,114 hours, 18,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIGATE AGENT NOTICED A ROPE HANGING FROM THE SLIDE AT THE L2 DOOR.  SECURED THE SLIDE COVER.  OK FOR SERVICE IAW AMM 25-66.
